MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE SPECTRUM SINGLE-USE QC MILLER S1 LARYNGOSCOPE; LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GLIDESCOPE SPECTRUM SINGLE-USE QC MILLER S1 LARYNGOSCOPE; LARYNGOSCOPE, RIGID
Model Number 0574-0231
Medical Device Problem Codes No Display/Image (1183); Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported glidescope spectrum single-use qc miller s1 laryngoscope was returned to verathon for evaluation.A verathon technical service representative evaluated the returned device and was able to confirm the reported light failure.The device passed visual inspection.When connected to verathon's test equipment, the laryngoscope produced a normal image.However, the laryngoscope's led failed to illuminate.The glidescope spectrum single-use qc miller s1 laryngoscope failed verathon's device functionality testing.Upon completion of verathon's device evaluation, the laryngoscope was scrapped due to being a single-use device and there being no repairs available.Corrective action is not required at this time.Verathon will continue to monitor trends.
 
Event or Problem Description
A customer reported that during a routine patient intubation, using a glidescope spectrum single-use qc miller s1 laryngoscope, the light source did not work.It was reported that the image was dark upon inserting the blade into the patient's mouth.Subsequently, the doctor opted to complete the intubation via direct laryngoscopy.No delay in the procedure or harm to the patient was reported.

Brand Name
GLIDESCOPE SPECTRUM SINGLE-USE QC MILLER S1 LARYNGOSCOPE
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA   V5C 5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key21634254
Report Number9615393-2025-00030
Device Sequence Number18519506
Product Code CCW
UDI-Device Identifier00879123007971
UDI-Public(01)00879123007971(10)TF1012696(11)241204(17)271204
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0574-0231
Device Catalogue Number0270-1088
Device Lot NumberTF1012696
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/03/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2025
Initial Report FDA Received Date03/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown